# SDR SWAA075157

- Difficulty date: October 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 16,144 hours, 9,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT.  INSTALLED EVAC SLIDE PER MM.
